Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Please suggest me some medication for Post pregnancy weight loss

Hi all, I was 72 kg before getting pregnant and during pregnancy I gaind 22kg of weight and after delivery weight is still same and its been a yera now an my weight is 94kg and im just 25yrs of age, i want to loss that extra fat an weight that i have gaind, im a single mom now and still nursing the baby and i dont have any time for workouts, please suggest me some mecidation to loose fat and go back to my normal weight .
Asked On : Tue, 18 Aug 2009
Answers:  1 Views:  682
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
You should not try any medication if you are still breast feeding. Once you stop breast feeding then you can try losing weight by diet modification in case you do not have time to workout.Medication for weight loss is not reliable so the best thing you can do is to deliberately come to veggie low fat eating like spinach, tomatoes, salads for 2-3 months.If you lose around a pound a week, you should be happy that your diet modification is working out.
Answered: Tue, 18 Aug 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor